# SDR A6WA202106227805

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,105 hours, 35,818 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Scav Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 3,000-3,500 FEET RH ENGINE OIL (PSI) FLUXUATION FROM 15 PSI TO 51 PSI, EVEN  AT CRUISING POWER, C/W QRH, AIR RETURN.    AIRCRAFT REMOVED FROM SERVICE.   UPON FURTHER INSPECTION FOUND OIL TO BE LEAKING FROM SCAVENGER OIL FILTER HOUSING. FOUND OIL FILTER HOUSING CAP TO BE MISSING AN ORING. INSTALLED ORING IN REF AMM 79-21-05. NO LEAKS NOTED. NO DEFECTS AT THIS TIME.   A/C PLACED ON DAILY OIL WATCH FOR LH ENGINE. DUE TO TAKING 10 PINTS OF OIL.
